Next Article in Journal
Lacunary Statistical Convergence of Multiple Sequences in Intuitionistic Fuzzy Normed Spaces
Previous Article in Journal
A Network Traffic Prediction Model Based on Quantum Inspired Pso and Wavelet Neural Network
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(3), 230-240; doi:10.3390/mca19030230

Decomposition Method for Solving a System of Third-Order Boundary Value Problems

1
Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2
Mathematics Department, HITEC University, Texila Cantt, Islamabad, Pakistan
*
Authors to whom correspondence should be addressed.
Published: 1 December 2014
Download PDF [199 KB, uploaded 4 March 2016]

Abstract

In this paper, we use the modified decomposition method for solving the system of third-order nonlinear boundary value problems associated with obstacle problems. Some examples of system of third-order nonlinear boundary value problems are given. The comparison of the results obtained by modified decomposition method with modified variation of parameters method is also given. Results are also shown graphically that demonstrate the nature of the obstacles in particular problems. The results are very encouraging indicating the reliability and efficiency of the technique.
Keywords: modified decomposition method; Adomian’s polynomials; system of third- order nonlinear boundary value problem modified decomposition method; Adomian’s polynomials; system of third- order nonlinear boundary value problem
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Noor, M.A.; Noor, K.I.; Waheed, A. Decomposition Method for Solving a System of Third-Order Boundary Value Problems. Math. Comput. Appl. 2014, 19, 230-240.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top